MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SLING,MESH,FULL BODY,COMMODE,XL

MEDLINE INDUSTRIES INC.; SLING,MESH,FULL BODY,COMMODE,XL
Catalog Number MDSMR116
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the sling tore and the resident fell and broke their leg.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample has not been returned to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the sling tore and the resident fell and broke their leg.

Common Device Name
SLING,MESH,FULL BODY,COMMODE,XL
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10614538
Report Number1417592-2020-00112
Device Sequence Number1281981
Product Code FSA
UDI-Device Identifier10884389128770
UDI-Public10884389128770
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDSMR116
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;